Vol. 88, No. 1, 1980

Recent Issues
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Resolutions on the line

Mark Mandelker

Vol. 88 (1980), No. 1, 91–100
Abstract

It has been shown previously that under suitable conditions a bounded open set on the line may be resolved into a countable union of disjoint open intervals. Here, such a resolution is obtained for an unbounded open set; it requires the introduction of a suitable system of extended real numbers. The methods used are those of modern constructive analysis.

Mathematical Subject Classification 2000
Primary: 54B99
Secondary: 03F65
Milestones
Received: 4 April 1978
Revised: 10 April 1979
Published: 1 May 1980
Authors
Mark Mandelker